Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

What could be the cause of hard boils on the inner thigh and lower abdomen ?

HARD BOIL LIKE CYST TYPE GROWTHS ON INNER THIGH AND NOW LOWER ABDOMEN ...DR..SAID HE HAS ONLY SEEN THAT IN DIABETICS..BUT HAD MY SUGAR TESTED AND WAS NOT OUT OF RANGE...HOWEVER IT DOES RUN HEAVILY IN MY FAMILY AND I AM NOT PUTTIN ON ALOT OF WEIGHT ONLY IN MY MIDDLE...WHICH I HAVE STARTED A DIET TO ELIMINATE.... WHAT COULD THESE PAINFUL THINGS BE????
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to HCM,

It seems that you might have Carbuncle which is very common among diabetics.

As your blood report for diabetes is normal but your f/h of diabetes is present go for Hba1C for average blood sugar level in blood for last 3 months.which will give more precise idea about diabetes.

Take antibiotics,anti inflammatory medicines and go for regular dressing.

Ok and bye.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor